# SDR DALA2023021401151

- Difficulty date: February 11, 2023
- Submitted: February 14, 2023
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 83,316 hours, 10,920 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DONT PASS OPERATIONAL TEST DOOR R3 OF DOOR DAMPING IN PASSENGER CABIN. CORRECTIVE ACTION: REMOVED AND REPLACED DOOR DAMPER CYLINDER 3R. (2625165)
